Allegra D 12-Hour Allergy and Congestion Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI and 120 mg Pseudoephedrine Antihistamine Pill, 20-Count

★★★★★ 4.1 92 reviews

US$8.75
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$8.75
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251379214 Release Date 2026/09/26 List Price US$8.75 Model Number 251379214
Category

For your worst allergy and congestion symptoms, nothing works faster* than Allegra-D Allergy & Congestion Relief Tablets. Allegra-D tablets start working in 45 minutes for relief from sneezing, runny nose, itchy and watery eyes, itchy nose or throat, plus nasal and sinus congestion, and sinus pressure. One pill provides 12-hour allergy and congestion relief that doesn't make you drowsy. Each tablet is formulated with two active ingredients, fexofenadine HCI which is a non drowsy antihistamine, and pseudoephedrine, the most powerful congestion relief ingredient available. Find available Allegra-D in store only, for fast*, effective allergy relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. *Starts working in 45 minutes.

  • INCLUDES: One (1) 20-count pack of Allegra D 12-Hour Allergy and Congestions Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Take up to two pills per day for round-the-clock relief from nasal congestion and your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient pseudoephedrine, the most powerful decongestant relief ingredient, and fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra D 12-hour allergy medicine starts working in 45 minutes for relief from sneezing, runny nose, itchy and watery eyes, itchy nose or throat, sinus pressure, and nasal congestion
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra D for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • IN-STORE ONLY: This item is available in-store at the pharmacy; not available online
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among oral antihistamines and decongestant combination products
Over-the-counter medicine type Allergy Medicine
Health concern Allergy
Active ingredients Pseudoephedrine HCl (120 mg)
Dosage 1 tablet
Brand Allegra
Product line Allegra-D
Age group Adult, Senior, Teen, Tween
Form Tablet
Flavor None
Features Soothing
Treatment effective time 45 min
Active ingredient name Fexofenadine
Manufacturer Chattem
Size 20
Count per pack 20
Count 20
Piece count 20
Product net content parent 20 Count
Product net content uom Count
Items included 20 tablets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
92 ratings | 38 reviews
How item rating is calculated
View all reviews
5 stars
77% (71)
4 stars
7% (6)
3 stars
4% (4)
2 stars
2% (2)
1 star
10% (9)
Sort by

There are currently no written reviews for this product.